# SDR TWAA9814303

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 588224
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT ON RT SIDE OF FWD CABIN ILLUMINATE INTERMITTENTLY.  REPLACED EGRESS POWER SUPPLY.  CHECK-C 6-14-98 LAX.
